zbMATH — the first resource for mathematics

On a characterization of optimality in convex programming. (English) Zbl 0352.90048

90C25 Convex programming
Full Text: DOI
[1] A. Ben-Tal, A. Ben-Israel and S. Zlobec, ”Characterization of optimality in convex programming without constraint qualification”,Journal of Optimization Theory and Applications, to appear. · Zbl 0327.90025
[2] H.W. Kuhn and A.W. Tucker, ”Nonlinear programming”, in: J. Neyman, ed.,Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability (Univ. California Press, Berkeley, 1951). · Zbl 0044.05903
[3] J. Ponstein, ”Seven kinds of convexity”,SIAM Review 9 (1967) 115–119. · Zbl 0164.06501
[4] R.T. Rockafellar, ”Ordinary convex programs without a duality gap”,Journal of Optimization Theory and Applications 7 (1971) 143–148. · Zbl 0198.24604
[5] R.T. Rockafellar, ”Some convex programs whose duals are linearly constrained”, in: J.B. Rosen, O.L. Mangasarian and K. Ritter, eds.,Nonlinear Programming (Academic Press, New York, 1970). · Zbl 0252.90046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.